# SDR UALA2009092803038

- Difficulty date: September 26, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 39,522 hours, 11,004 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14HJ SIDE SEAT EEL STRIP IS MISSING.  REPLACED MISSING EEL STRIP AT SEAT 14HJ.  OPS CHECKS NORMAL.
